# SDR ASAA2023031042289

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,990 hours, 17,810 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK AND ENGINE START ZONE TEMP CONT CAB ILLUMINATED ON RECALL. PERFORMED QRH PROCEDURE. ZONE TEMP LIGHT DID NOT GO OUT, LIGHT REMAINED AFTER RECALL. GROUNDED - YES. PERFORMED ZONE CONT. BITE CHECKED FAULTS NOTED. FLT DECK TRIM VALVE. RESET ZONE CONT. AND RECHECKED FAULTS CLEARED. RECHECKED RECALL AND MASTER CAUTION, NO ZONE TEMP LIGHT ILLUMINATED.
